Fractional kinetic equations driven by Gaussian or infinitely divisible noise
Angulo, Jose M. , Anh, Vo V., McVinish, Ross S., & Ruiz-Medina, Maria D. (2005) Fractional kinetic equations driven by Gaussian or infinitely divisible noise. Advances in Applied Probability, 37(2), pp. 366-392.
This paper considers certain fractional (in space and in time) kinetic equations with Gaussian or infinitely divisible noise input. The solutions to the equation are provided for both cases of bounded and unbounded domains, in conjunction with bounds for the variances of the increments. The role of each of the parameters in the equation is investigated with respect to second- and higher-order properties. In particular, it is shown that long-range dependence may arise in the temporal solution under certain conditions on the spatial operators.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Fractional diffusion, fractional heat equation, fractional kinetic equation, long, range dependence|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Copyright Owner:||Copyright 2005 Applied Probability Trust|
|Copyright Statement:||Reproduced in accordance with the copyright policy of the publisher.|
|Deposited On:||12 Mar 2007|
|Last Modified:||29 Feb 2012 23:17|
Repository Staff Only: item control page